On the Briancon-Skoda theorem on a singular variety
Artikel i vetenskaplig tidskrift, 2010

Let Z be a germ of a reduced analytic space of pure dimension. We provide an analytic proof of the uniform Briancon-Skoda theorem for the local ring Oz; a result which was previously proved by Huneke by algebraic methods. For ideals with few generators we also get much sharper results.

analytic space

residue current

Briancon-Skoda theorem

Författare

Mats Andersson

Göteborgs universitet

Chalmers, Matematiska vetenskaper, Matematik

Håkan Samuelsson Kalm

Chalmers, Matematiska vetenskaper, Matematik

Göteborgs universitet

Jacob Sznajdman

Göteborgs universitet

Chalmers, Matematiska vetenskaper, Matematik

Annales de lInstitut Fourier

0373-0956 (ISSN)

Vol. 60 417-432

Ämneskategorier

Matematik

DOI

10.5802/aif.2527